# SDR 6CBA20120611117

- Difficulty date: June 11, 2012
- Submitted: June 22, 2012
- Operation: Air carrier
- Aircraft: N874AF
- Make and model: Pilats PC1247
- Aircraft serial: 874
- Aircraft time: 3,214 hours, 3,087 cycles
- Engine: Pwa PT6A67B
- Engine time: 3,214 hours, 3,087 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Relay
- Part number: 9742001212
- Condition: Faulty
- Location: Stab Trim
- Part time: 3,214 hours, 3,087 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

THE FLIGHT CREW REPORTED A STABILIZER MAIN PITCH TRIM RUNAWAY.  THE AIRCRAFT DIVERTED SAFELY TO PSM.  THE PITCH TRIM RELAYS K021 AND K022 P/N 974.20.01.212 WERE REMOVED AND REPLACED, AND THE STABILIZER TRIM SYSTEM TESTED GOOD IAW THE PILATUS AMM 12-A-27-40-00-00A-903A-A.  MX OBSERVED THE "AURAL WARNING TONE" OF A STAB TRIM RUNAWAY WAS REPRODUCEABLE ON THE GROUND AFTER ARRIVAL.  HOWEVER THE STAB TRIM ACTUATOR DID NOT MOVE DURING THIS TROUBLESHOOTING WHILE THE "WARNING TONE" WAS ACTIVATED.
